# SDR CA160111001

- Difficulty date: January 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,114 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: HG2030AD11
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ENCOUNTERING A FLIGHT CONTROL ISSUE AFTER DEPARTURE, THE CREW ELECTED TO CARRY OUT A DIVERSION BACK TO AIRPORT. AN EMERGENCY WAS NOT DECLARED.  MAINTENANCE CONTROL ADVISED.  RESOLUTION ADIRU, IR2, REPLACED ON L 5296448. CARRIED OUT TASK 22-62-00-810-809A FOR FAC 1 NO FAULTS. REPLACED RUDDER TRIM ACTUATOR IAW AMM 27-26-51 PB 401. TESTED SERVICABLE.  PN: 6137-3, TRIM RUDDER ACTUATOR.
